# SDR F3LA2022091300101

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 16,372 hours, 7,112 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083800000
- Condition: Leaking
- Location: Hyd System
- Part time: 16,372 hours, 7,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYSTEM FAILURE ENROUTE RETURN TO LAS.   REMOVED AND REPLACED PRESS ASSY PIPE. PERFORMED LEAK CHECK. LEAK CHECK GOOD NO DEFECTS NOTED. TORQUE WRENCH S/N CAS0968 DD 12-28-2022 - AMM 29-11-49-400-813-A.
